


default search action
"Occurrence Probability of Structured Motifs in Random Sequences."
Stéphane Robin et al. (2002)
- Stéphane Robin, Jean-Jacques Daudin, Hugues Richard
, Marie-France Sagot, Sophie Schbath
:
Occurrence Probability of Structured Motifs in Random Sequences. J. Comput. Biol. 9(6): 761-773 (2002)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.